# SDR C2XA96IA070

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator Support
- Part number: S2711010900101
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING INSPECTION CHECK 6C, LEFT AILERON TRIM TAB ACTUATOR WAS FOUND TO HAVE EXCESSIVE PLAY.  INSPECTED AND FOUND ACTUATOR SUPPORT BRACKET WORN AT ATTACHMENT POINTS.  MAINTENANCE REMOVED AND REPLACED SUPPORT BRACKET, PERFORMED DEFLECTION AND OPERATIONAL CHECKS, ALL CHECKS GOOD.  (M)
